# SDR FDEA201102170595

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418-440, RBL 24, SEAT TRACK GOUGED.  BLENDED AREA IAW SRM 53-00-52, FIG 101, DETAIL 1. CHECKED LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 1, AND FOUND OUT OF LIMITS; BEFORE: .53", AFTER: .47", LOSS: .060". REMOVED SEAT TRACK IAW SRM 51-40-02, AT BS 418-440, RBL 24. FABRICATED NEW SEAT TRACK FROM PN BAC 1520-792, IAW SRM 53-10-02, FIG.1, DETAIL 2. INSTALLED NEW SEAT TRACK AT BS 418-440, RBL 24, IAW SRM 51-40-02. NEW PART, PART MARKED FX141N5131, IAW SOPM 20-50-10. MAJOR REPAIR
